Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Hobson, Ashley and Shank, R. James (2011) The invariants of the second symmetric power representation of SL_2(F_q). Journal of Pure and Applied Algebra, 215 (10). pp. 2481-2485. ISSN 0022-4049. (Full text available)
[img]
Preview

Shank, R. James and Hobson, Ashley (2011) The invariants of the third symmetric power representation of SL_2(F_p). Journal of Algebra, 333 (1). pp. 241-257. ISSN 0021-8693. (Full text available)
[img]

This list was generated on Sat Oct 25 10:29:36 2014 BST.